# SDR 2008FA0000840

- Difficulty date: November 24, 2008
- Submitted: November 24, 2008
- Operation: General aviation
- Aircraft: N305P
- Make and model: Mooney M20K
- Aircraft serial: 250524
- Aircraft time: 2,847 hours
- Engine: Cont TSIO360*
- System (JASC): 2400 · Electrical Power System
- Part: Ground Stud
- Part number: MS902982
- Condition: Misinstalled
- Location: Airframe
- Part time: 2,847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRFRAME GROUND PLUG IN HAS NEVER BEEN CONNECTED TO AIRFRAME GROUND. BASE OF RECEPTACLE WAS INSULATED FROM AIRFRAME GROUND BY PRIMER ON METAL ANGLE. WE FOUND COMPLETE ISOLATION FROM GROUND POINT TO FUEL FILLER OPENING, NO GROUND ON OUR FUELING OPERATIONS FOR PAST 3 YEARS. MFG SHOULD CHECK CONTINUITY ON AIRFRAME GROUND PORT AT MFG SINCE NO OTHER TIME IN LIFE OF ACFT IS IT REQUIRED TO CHECK.
